Volume 15, Number 1 (2017)
12 articles
-
The Essential Spectrum of a Sequence of Linear Operators in Banach Spaces
-
Some estimations on continuous random variables involving fractional calculus
-
Positive Solutions for Multi-Order Nonlinear Fractional Systems
-
Steffensen's integral inequality for conformable fractional integrals
-
Twin Hypercube for Intuitionistic Fuzzy Sets and Their Application in Medicine
-
Some Characterizations of General Preinvex Functions
-
About Heinz Mean Inequalities
-
Characterizations of Abel Grassmann's Groupoids by the Properties of Their Double-Framed Soft Ideals
-
Optimality and Duality Defined by the Concept of Tempered Fractional Univex Functions in Multi-Objective Optimization
-
Existence of Solutions and Ulam Stability for Caputo Type Sequential Fractional Differential Equations of Order α ∈ (2,3)
-
Cosine Integrals for the Clausen Function and Its Fourier Series Expansion
-
A Note on Absolute Cesaro $\varphi-|C, 1; \delta; l|_k$ Summability Factor